MAUDE Adverse Event Report: ROI CPS, LLC REGARD; MINOR PACK

ROI CPS, LLC REGARD; MINOR PACK
Model Number GS00086V
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Tears noted in the vented bag.
 
Additional Manufacturer Narrative
A site visit to the facility who reported this event was conducted by our firm.Roi cps, llc kits were observed from receiving through handling, storage, and use of the kits at the user facility with facility staff present.The conclusions drawn and storage and handling recommendations to the facility are attached to this report for reference.
 
Event or Problem Description
Tears noted in the vented bag.
 
Additional Manufacturer Narrative
A site visit to the facility who reported this event was conducted by our firm.Roi cps, llc kits were observed from receiving through handling, storage, and use of the kits at the user facility with facility staff present.The conclusions drawn and storage and handling recommendations to the facility are attached to this report for reference.On 4/19/2024 roi cps, llc received an email communication from the user facility where this kit is stored that outlined their findings at the facility related to the root cause of the damage to kits stored at the user facility.The communication from the facility is as follows: we may have discovered a source of the snags on the minor packs.Along the outer edge of the metro shelves housing the minor packs is a blue strip that is for labels/ tags to be attached to the shelf.We don't use them however three of the approx.10 carts in the case cart area have these strips.Two of the carts contain non pack items that would not be in contact with these strips.The only packs to be stocked on these particular carts are minor packs that are housed on one cart.By happen stance one of the packs got noticeably snagged by this shelf strip.It made a loud noise that caught the attention of the case cart builder.In closer examination the bottom two shelf strips were rather jagged when you ran your finger over it.Because it was the bottom two shelfs it was not visually noticeable.However, it was pronounced enough that i think it may be the source of the problem.99% of the issues we are having are minor packs and this discovery is the only differentiator that i can see between minor and other packs.I think having the basin in the pack has made it more vulnerable to the rough edges like the ones on these two shelves.Strips have been removed.

Brand Name
REGARD
Common Device Name
MINOR PACK
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key19021055
Report Number3014527682-2024-00014
Device Sequence Number11732465
Product Code LRO
UDI-Device Identifier10194717113829
UDI-Public10194717113829
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberGS00086V
Device Catalogue Number880086
Device Lot Number99225
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date05/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown